# SDR 96ZZZX4140

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: D20594
- Condition: Worn
- Location: Propeller
- Component: Mcauly, DCFTS290D10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF GOVERNOR, SPLINE IN DRIVE GEAR WAS FOUND WORN.  GOVERNOR WAS RETURNED TO CUSTOMER.
